# SDR SIMA20120609005

- Difficulty date: June 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 30,190 hours, 27,848 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE EMERGENCY LIGHT CONNECTOR BROKEN AT FLOOR PANEL 241BF.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED THE EMERGENCY LIGHT STRIP MALE CONNECTOR ON AIRCRAFT SIDE IAW WM 20-21-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
